# SDR MWEA99665

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 113317
- Condition: Detached
- Location: Galley Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR EMERGENCY SLIDE COVER AND GIRT BAR CABLE CAME OFF WHEN SERVICING GALLEY IN DCA.  MAINTENANCE REATTACHED EMERGENCY DOOR GIRT BAR AND SIDE.
